Dimension and interval dimension of certain bipartite ordered sets
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 79-86
Printed January 1, 2009
Deok Rak Bae and Jeh Gwon Lee
Sogang University
Abstract : We consider the dimension and interval dimension of bipartite ordered sets and provide a sufficient condition for when the two parameters are equal.
Keywords : bipartite ordered set, dimension, interval dimension, Ferrers dimension
MSC numbers : 06A07
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd